MathSciNet Relay Station
MathSciNet bibliographic data
MR1093218 (93g:16039) 16R99 (16S34 16W50 17B50 20E18)
Shalev, Aner Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups. Trans. Amer. Math. Soc. 337 (1993), no. 1, 451–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement